Cybernetics and Systems Analysis

, Volume 51, Issue 4, pp 650–656

Asymptotic Properties of a Stochastic Diffusion Transfer Process with an Equilibrium Point of a Quality Criterion

Article

DOI: 10.1007/s10559-015-9756-3

Cite this article as:
Nikitin, A.V. Cybern Syst Anal (2015) 51: 650. doi:10.1007/s10559-015-9756-3

Abstract

Weak convergence conditions are obtained for a diffusion transfer process with Markov switchings and a control with an equilibrium point of quality criterion functions. A procedure is constructed for the stochastic approximation of such a point in a scheme of series.

Keywords

stochastic diffusion equation generator on a Banach space Markov process stochastic approximation procedure 

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Kamianets-Podilskyi Ivan Ohienko National UniversityKamianets-PodilskyiUkraine

Personalised recommendations